Key result
A 78-year-old man developed heparin-induced thrombocytopenia complicated by deep vein thrombosis and pulmonary thromboembolism after esophagectomy, which was successfully managed with argatroban and an IVC filter.
Case Report (n=1)
No
Highlights the importance of early diagnosis and alternative anticoagulation in heparin-induced thrombocytopenia to prevent fatal thromboembolic complications.
症例は脳梗塞の既往を有し抗血小板薬を内服中の78歳の男性で,食道癌に対し手術を行った.術前は抗血小板薬をヘパリンに置換.術後ヘパリン再開後に血小板値が3.5×104/μLに急激に減少し,ヘパリン起因性血小板減少症(Heparin Induced Thrombocytopenia;HIT)を疑った.ヘパリンをアルガトロバンへ変更し,血小板値は徐々に改善した.その後,深部静脈血栓症・肺動脈血栓症を発症し,下大静脈フィルターを留置した.深部静脈血栓の消失を確認後,アルガトロバンをエドキサバントシルへ変更し,下大静脈フィルターを抜去した.HITはまれな疾患ではあるが,適切な治療を行わなければ血栓塞栓症を合併し,致死的な病態に至ることもあり,早期診断,治療が必要である.ヘパリン使用時には,本疾患の認識が必要である.
No takes yet. Share an insight, caveat, or question.
Nishida et al. (2019) conducted a case report in Esophageal cancer, Heparin-induced thrombocytopenia (HIT) (n=1). Heparin was evaluated on Development of heparin-induced thrombocytopenia and thromboembolic complications. A 78-year-old man developed heparin-induced thrombocytopenia complicated by deep vein thrombosis and pulmonary thromboembolism after esophagectomy, which was successfully managed with argatroban and an IVC filter.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: